Alert archive / Florida / Flash Flood Warnings in 2010
Flash Flood Warning 4, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Jan 21, 2010, 1:29 PM EST for Lafayette County, Taylor County, Florida. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 21, 2010, 1:29 PM EST (18:29 UTC)
- Expired
- Jan 21, 2010, 2:30 PM EST
- In force
- 61 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lafayette County, FL, Taylor County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 85 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 654 m²/s²
- 0-3 km storm-relative helicity
- 749 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
654
WGUS52 KTAE 211829
FFWTAE
FLC067-123-211930-
/O.NEW.KTAE.FF.W.0004.100121T1829Z-100121T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
129 PM EST THU JAN 21 2010
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LAFAYETTE COUNTY IN FLORIDA...
THIS INCLUDES THE CITY OF MAYO...
CENTRAL TAYLOR COUNTY IN FLORIDA...
THIS INCLUDES THE CITY OF PERRY...
* UNTIL 230 PM EST
* AT 124 PM EST...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 35 MILES WEST OF
MAYO TO 15 MILES SOUTHEAST OF MAYO...OR ALONG A LINE EXTENDING FROM
14 MILES SOUTHWEST OF PERRY TO 11 MILES WEST OF ICHETUCKNEE SPRINGS
STATE PARK...MOVING SOUTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COOKS
HAMMOCK...CARBUR...SALEM AND HATCH BEND. HOWEVER...WIDESPREAD
FLOODING HAS ALREADY BEEN REPORTED AND IS EXPECTED TO CONTINUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 ARE POSSIBLE IN THE WARNED
AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
REPORT FLOODING OR FLOOD DAMAGE TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2983 8289 2985 8356 3009 8399 3006 8303
2999 8295 2986 8287
$$
18-WOOLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Jan 21, 11:00 AM EST, 2 hours 29 minutes earlier.
Area forecast discussion, Jan 21, 11:00 AM EST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1100 AM EST THU JAN 21 2010
.UPDATE...THE LATEST SURFACE ANALYSIS THIS MORNING SHOWED A WARM
FRONT EXTENDING EAST ACROSS THE LOCAL FORECAST AREA AND A COLD
FRONT EXTENDING SOUTH OVER THE LOWER MS VALLEY. LATEST RADAR LOOP
SHOWED A VERY HEAVY BAND OF SHOWERS AND STORMS EXTENDING SOUTHWEST
FROM VALDOSTA TO JUST EAST OF PANAMA CITY WITH THE BACK EDGE OF
THE RAIN BEGINNING TO SPREAD EAST INTO OUR SOUTHWEST GA AND
EASTERN PANHANDLE COUNTIES. THE TORNADO WATCH REMAINS IN EFFECT
THROUGH 4 PM EST THIS AFTERNOON ACROSS PORTIONS OF SOUTH-CENTRAL
GA AND NORTHERN FLORIDA. THESE STORMS ARE CAPABLE OF PRODUCING
DAMAGING WINDS...HAIL AND TORNADOES. IN ADDITION TO THE SEVERE
THREAT...FLOODING HAS ALSO BECOME A MAJOR CONCERN...ESPECIALLY
OVER THE MORE VULNERABLE LOCATIONS. 12 HOUR TOTAL ACCUMULATIONS
OF 5 TO 8 INCHES OVER PORTIONS OF THE CWA HAVE BEEN ESTIMATED.
ADDITIONAL AMOUNTS OF 2 TO 4 INCHES OVER THE BIG BEND CAN'T BE
RULED OUT OVER THE NEXT FEW HOURS AND UP TO AROUND 2 ADDITIONAL
INCHES WILL BE POSSIBLE OVER SOUTH-CENTRAL GA WHERE THE MORE
STABLE AIR IS NORTH OF THE WARM FRONT. REFER TO PREVIOUS
DISCUSSION FOR MORE INFORMATION REGARDING THE PREVIOUS FORECAST
PACKAGE.
&&
.AVIATION...NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE SPREAD
EASTWARD THROUGH THE AFTERNOON. SOME OF THE THUNDERSTORMS COULD BE
SEVERE WITH DAMAGING WINDS...LARGE HAIL...AND AN ISOLATED TORNADO.
CIGS/VSBYS MAY BRIEFLY DROP TO IFR/LIFR LEVELS WITH THUNDERSTORMS
ACROSS THE AREA. STORMS WILL DIMINISH FIRST ACROSS OUR WESTERN ZONES
WITH A SLOW DECREASE IN ACTIVITY FROM WEST TO EAST THROUGH THE LATE
AFTERNOON. LOW CIGS WILL STICK AROUND AFTER SHOWER AND THUNDERSTORM
ACTIVITY ENDS WITH MVFR CIGS THROUGH THE EVENING. FOG WILL ALSO BE
POSSIBLE OVERNIGHT TONIGHT INTO TOMORROW MORNING WITH RESIDUAL LOW
LEVEL MOISTURE FROM TODAY'S RAINFALL. LOW CIGS AND VSBYS WILL LIKELY
LEAD TO IFR CONDITIONS FOR MOST TERMINALS THROUGH FRIDAY MORNING.
ONCE FOG LIFTS AND LOW CIGS BEGIN TO BREAK OUT...EXPECT VFR
CONDITIONS FOR FRIDAY AFTERNOON.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH UNTIL 3 PM CST THIS AFTERNOON FOR THE FOLLOWING
ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...FLOOD WATCH UNTIL 4 PM EST THIS AFTERNOON FOR THE FOLLOWING
ZONES: BAKER...BEN HILL...CALHOUN...CLAY...DOUGHERTY...
EARLY...IRWIN...LEE...MILLER...MITCHELL...QUITMAN...
RANDOLPH...SEMINOLE...TERRELL...TIFT...TURNER...WORTH.
FL...FLOOD WATCH UNTIL 3 PM CST THIS AFTERNOON FOR THE FOLLOWING
ZONES: COASTAL WALTON...HOLMES...INLAND WALTON...JACKSON...
WASHINGTON.
HIGH SURF ADVISORY UNTIL 5 PM CST THIS AFTERNOON FOR THE
FOLLOWING ZONES: BAY...COASTAL WALTON...GULF.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR THE
FOLLOWING ZONES: APALACHEE BAY OR COASTAL WATERS FROM
KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL
WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 4 AM EST FRIDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM OCHLOCKONEE RIVER TO
APALACHICOLA FL OUT TO 20 NM...COASTAL WATERS FROM
APALACHICOLA TO DESTIN FL OUT 20 NM...WATERS FROM SUWANNEE
RIVER TO APALACHICOLA FL FROM 20 TO 60 NM...WATERS FROM
APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM.
&&
GIBBS/AUSTIN/BLOCK/MROCZKAHazardous weather outlook, Jan 21, 9:42 AM EST, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 942 AM EST THU JAN 21 2010 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-221500- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 942 AM EST THU JAN 21 2010 /842 AM CST THU JAN 21 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. ...TORNADO WATCH FOR SRN GEORGIA...FL PANHANDLE...WRN MOST BIG BEND AND ADJACENT WATERS UNTIL 10 AM EST (9 AM CST) TODAY... ...HIGH SURF ADVISORY IN EFFECT ALONG PANHANDLE COAST... ...SMALL CRAFT ADVISORY IN EFFECT... ...FLOOD WATCH FOR INLAND FL PANHANDLE...SE ALA AND NRN TIER COUNTIES OF GA UNTIL 4 PM EST... .DAY ONE...TODAY AND TONIGHT... LATEST RADAR LOOP SHOWED A VERY HEAVY BAND OF SHOWERS AND STORMS EXTENDING SOUTHWEST FROM THOMASVILLE TO PANAMA CITY THAT WAS SHIFTING EAST AROUND 30 TO 40 MPH. THESE STORMS ARE CAPABLE PRODUCING DAMAGING WINDS...HAIL AND TORNADOES. GOLF BALL SIZED HAIL WAS REPORTED IN ONE STORM NEAR CRAWFORDVILLE EARLIER THIS MORNING. EXPECT THESE CONDITIONS TO CONTINUE INTO THE AFTERNOON. IN ADDITION TO THE SEVERE WEATHER...FLOODING WILL REMAIN A CONCERN INTO TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... AFTER THIS SYSTEM EXITS OUR AREA OVERNIGHT TONIGHT AND EARLY FRIDAY MORNING...ANOTHER BATCH OF FAIR AND VERY MILD WEATHER IS EXPECTED FOR FRIDAY AND SATURDAY...BEFORE THE NEXT COLD FRONT THREATENS THE REGION WITH ADDITIONAL SHOWERS AND THUNDERSTORMS ON SUNDAY OR MORE THAN LIKELY SUNDAY NIGHT INTO MONDAY. SOME OF THESE STORMS COULD BE STRONG TO SEVERE AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THE ISSUANCE OF THE FIRST CONVECTIVE WATCH. BLOCK/GIBBS
In the hours before
Local storm report, Jan 21, 12:17 PM EST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1217 PM EST THU JAN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLASH FLOOD BOSTON 30.79N 83.79W
01/21/2010 THOMAS GA PUBLIC
EXTENSIVE RURAL FLOODING IN FIELDS AND DITCHES IN
SOUTHERN GRADY COUNTY ALONG HIGHWAY 111 SOUTH.CREEKS
APPEAR TO BE RISING.
&&
PDLocal storm report, Jan 21, 12:20 PM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1220 PM EST THU JAN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM FLASH FLOOD MEDART 30.08N 84.39W
01/21/2010 WAKULLA FL EMERGENCY MNGR
2 HOMES FLOODED WAKULLA GARDENS US 98
&&
PDLocal storm report, Jan 21, 12:24 PM EST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1224 PM EST THU JAN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM FLASH FLOOD MADISON 30.47N 83.42W
01/21/2010 MADISON FL TRAINED SPOTTER
WATER ACROSS NUMEROUOS ROADS. NO ROAD CLOSURES REPORTED.
&&
PDLocal storm report, Jan 21, 12:26 PM EST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1226 PM EST THU JAN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM FLASH FLOOD PERRY 30.11N 83.58W
01/21/2010 TAYLOR FL TRAINED SPOTTER
SEVERAL TREES DOWN ON JOHNSON ROAD AND HIGHWAY 221
&&
PDSpecial weather statement, Jan 21, 12:34 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1234 PM EST THU JAN 21 2010 FLZ028-029-034-211815- DIXIE-LAFAYETTE-TAYLOR- 1234 PM EST THU JAN 21 2010 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR DIXIE...LAFAYETTE AND TAYLOR COUNTIES... * UNTIL 115 PM EST/1215 PM CST/ AT 1231 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LURAVILLE TO 12 MILES SOUTHWEST OF PERRY...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF MAYO TO 12 MILES SOUTHWEST OF PERRY...MOVING EAST AT 45 MPH. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
Local storm report, Jan 21, 12:39 PM EST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1239 PM EST THU JAN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM FLASH FLOOD MOULTRIE 31.18N 83.79W
01/21/2010 COLQUITT GA EMERGENCY MNGR
SEVERAL ROADS FLOODED. ESTIMATED 3 - 3 1/2 INCHES RAIN SO
FAR.
&&
PDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 9:50 PM EST | Special Marine Warning | TAE | 55 min | |
| Jan 20, 10:19 PM EST | River Flood Warning | TAE | Holmes, Washington | 27 days |
| Jan 20, 10:40 PM EST | Severe Thunderstorm Warning | TAE | Bay | 50 min |
| Jan 20, 11:07 PM EST | River Flood Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 31 days |
| Jan 20, 11:09 PM EST | Special Marine Warning | TAE | 36 min | |
| Jan 21, 2:23 AM EST | Flood Watch | TAE | Holmes, Jackson, Walton, Washington | 10 hr |
| Jan 21, 4:40 AM EST | Areal Flood Warning | TAE | Holmes, Jackson, Walton, Washington | 3 hr |
| Jan 21, 5:13 AM EST | Tornado Warning | TAE | Jackson | 23 min |
| Jan 21, 5:49 AM EST | Tornado Warning | TAE | Holmes, Walton, Washington | 21 min |
| Jan 21, 6:52 AM EST | River Flood Warning | TAE | Walton | 31 days |
| Jan 21, 7:41 AM EST | Areal Flood Warning | TAE | Calhoun, Holmes, Jackson, Walton, Washington | 2 hr |
| Jan 21, 7:43 AM EST | Severe Thunderstorm Warning | TAE | Calhoun, Jackson | 47 min |
| Jan 21, 7:49 AM EST | Special Marine Warning | TAE | 56 min | |
| Jan 21, 8:05 AM EST | Tornado Warning | TAE | Calhoun, Liberty | 25 min |
| Jan 21, 8:16 AM EST | Severe Thunderstorm Warning | TAE | Gadsden, Liberty | 44 min |
| Jan 21, 8:20 AM EST | Severe Thunderstorm Warning | TAE | Wakulla | 25 min |
| Jan 21, 8:31 AM EST | Tornado Warning | TAE | Jefferson, Leon, Wakulla | 44 min |
| Jan 21, 8:34 AM EST | Tornado Warning | TAE | Gadsden | 41 min |
| Jan 21, 8:45 AM EST | Special Marine Warning | TAE | 2 hr | |
| Jan 21, 8:58 AM EST | Severe Thunderstorm Warning | TAE | Gadsden, Leon, Liberty, Wakulla | 47 min |
| Jan 21, 9:05 AM EST | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gulf | 40 min |
| Jan 21, 9:07 AM EST | Tornado Warning | TAE | Gadsden, Leon | 23 min |
| Jan 21, 9:33 AM EST | River Flood Warning | TAE | Wakulla | 12 days |
| Jan 21, 9:34 AM EST | Severe Thunderstorm Warning | TAE | Calhoun, Gadsden, Gulf, Liberty | 26 min |
| Jan 21, 9:51 AM EST | Flash Flood Warning | TAE | Gadsden, Leon, Liberty, Wakulla | 114 min |
| Jan 21, 9:53 AM EST | Severe Thunderstorm Warning | TAE | Jefferson, Madison | 21 min |
| Jan 21, 10:00 AM EST | Severe Thunderstorm Warning | TAE | Leon, Liberty, Wakulla | 30 min |
| Jan 21, 10:14 AM EST | Tornado Warning | TAE | Wakulla | 31 min |
| Jan 21, 10:49 AM EST | Special Marine Warning | TAE | 86 min | |
| Jan 21, 10:57 AM EST | Severe Thunderstorm Warning | TAE | Jefferson, Taylor | 48 min |
| Jan 21, 11:47 AM EST | Severe Thunderstorm Warning | TAE | Lafayette, Taylor | 43 min |
| Jan 21, 12:18 PM EST | Special Marine Warning | TAE | 57 min | |
| Jan 21, 12:22 PM EST | Flash Flood Warning | TAE | Franklin, Wakulla | 53 min |
| Jan 21, 12:35 PM EST | Flash Flood Warning | TAE | Lafayette, Taylor | 55 min |
| Jan 21, 1:28 PM EST | Special Marine Warning | TAE | 2 hr | |
| Jan 21, 2:34 PM EST | Areal Flood Advisory | TAE | Dixie, Lafayette, Taylor | 86 min |
| Jan 21, 4:38 PM EST | River Flood Warning | TAE | Gadsden, Leon | 8 days |
| Jan 21, 6:33 PM EST | Marine Dense Fog Advisory | TAE | 17 hr | |
| Jan 21, 6:40 PM EST | Dense Fog Advisory | TAE | Bay, Dixie, Franklin, Gulf, Taylor, Wakulla and 1 more | 9 hr |
Nearby
Flash Flood Warnings in Florida, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.